# SDR NACA20040049

- Difficulty date: October 2, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,906 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE HAS SURFACE CORROSION AT STA 926 STRINGER 25.  CUT OUT CORROSION.  DAMAGE CUTOUT 3/4 INCH.  FABRICATED AND INSTALLED DOUBLER. .040 7075-T6, DIMPLED ORIGINAL HOLES REF DOUGLAS OHM 12-36 FIG 12-22.
